# SDR SWAA120301

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 51,675 hours, 41,955 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546567
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND SHEAR TIE CORRODED AT BS 1006, BETWEEN STR 26R TO STR 26L.  REMOVED AND REPLACED SHEAR TIE IAW SRM AND DWG.
